MAUDE Adverse Event Report: AESCULAP AG TC DE'BAKEY NDL HOLDER DEL SERR 230MM; BASIC INSTRUMENTS

AESCULAP AG TC DE'BAKEY NDL HOLDER DEL SERR 230MM; BASIC INSTRUMENTS
Model Number BM036R
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: a gap in the solder at the working end can be found.Furthermore damages at the male box lock.Vigilance investigator carried out the pictorial documentation visually and microscopically.A gap at the tip of the needle holder can be found.According to the quality standard, the solder must be even and completely filled.Batch history review: the device quality and manufacturing history records (dhr) will be checked for the lot number(s) from the quality coordinator of the production plant.The results of the review will be documented in pc notification.If the review shows any conspicuities, the report will be updated and actions will be initiated.The current failure rate is within the risk analysis and therefore acceptable.Conclusion and root cause: the solder is not according to the specification valid at the time of production.Due to the investigation results the root cause is most probably manufacturing related.The current failure rate is within the risk analysis and therefore acceptable.Corrective action/ preventiv action: at the moment it looks like an error in production/ qa.It must be checked whether the solder was according to the specifications at the time of production.Q-coordinator of production plant will be informed.It must be checked by the responsible q-coordinator and appropriate measures must be taken.
 
Event or Problem Description
It was reported that there was an issue with bm036r - tc de'bakey ndl holder del serr 230mm.According complaint description it was reported that the instruments entered the qa process at hospital.Item was accessed and the failure was found.Visible gap in solder that adheres the tc insert.There was no patient harm.Additional information was not provided nor available / was not available.The malfunction is filed under (b)(4).

Brand Name
TC DE'BAKEY NDL HOLDER DEL SERR 230MM
Common Device Name
BASIC INSTRUMENTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10792120
Report Number9610612-2020-00560
Device Sequence Number14286438
Product Code HXK
UDI-Device Identifier04038653028108
UDI-Public4038653028108
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
A883082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBM036R
Device Catalogue NumberBM036R
Device Lot Number4511630994
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1